Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 4, Pages 795-804
http://dx.doi.org/10.1155/S0161171293000997

Special measures and repleteness

Department of Mathematics, Polytechnic University, Six Metro Tech Center, Brooklyn 11201, NY, USA

Received 14 November 1989; Revised 1 February 1990

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

El-Bachir Yallaoui, “Special measures and repleteness,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 4, pp. 795-804, 1993. https://doi.org/10.1155/S0161171293000997.